Alert archive / North Carolina / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 92, NWS Raleigh, NC

June 24, 2018Sampson County, North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Jun 24, 2018, 10:10 PM EDT for Sampson County, North Carolina. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2018, 10:10 PM EDT (02:10 UTC)
Expired
Jun 24, 2018, 10:49 PM EDT
In force
39 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Sampson County, NC

The radar

The Wilmington radar (KLTX), 78 km from the middle of the area, began a volume at 02:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 10:33 PM EDTTSTM WND DMG6 Wsw Harrells, NCCORRECTS TIME FROM THE PREVIOUS TSTM WND DMG REPORT FROM 6 WSW HARRELLS. TREE DOWN ON SCRONCE ROAD, SOUTH OF TOMAHAWK HIGHWAY. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 2.2 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2018-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 398 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2018-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
398 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
1898 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

364 
WUUS52 KRAH 250210
SVRRAH
NCC163-250300-
/O.NEW.KRAH.SV.W.0092.180625T0210Z-180625T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
1010 PM EDT SUN JUN 24 2018

The National Weather Service in Raleigh has issued a

* Severe Thunderstorm Warning for...
  Southeastern Sampson County in central North Carolina...

* Until 1100 PM EDT

* At 1009 PM EDT, a severe thunderstorm was located near Harrells, or
  17 miles east of Elizabethtown, moving east at 25 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Harrells and Ivanhoe. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

Damaging winds and continuous cloud to ground lightning is occurring 
with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3458 7826 3461 7831 3462 7831 3463 7832
      3464 7831 3465 7832 3467 7832 3470 7837
      3473 7839 3480 7838 3479 7818 3474 7820
      3471 7813 3472 7811 3471 7811 3468 7816
      3456 7825
TIME...MOT...LOC 0209Z 289DEG 20KT 3468 7831 

HAIL...<.75IN
WIND...60MPH
 
$$

77
2 follow-up statements
578 
WWUS52 KRAH 250232
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
1032 PM EDT SUN JUN 24 2018

NCC163-250300-
/O.CON.KRAH.SV.W.0092.000000T0000Z-180625T0300Z/
Sampson NC-
1032 PM EDT SUN JUN 24 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM EDT
FOR SOUTHEASTERN SAMPSON COUNTY...

At 1031 PM EDT, a severe thunderstorm was located near Harrells, or
15 miles southwest of Wallace, moving southeast at 20 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Harrells and Ivanhoe. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
minor flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3458 7826 3461 7831 3462 7831 3463 7832
      3464 7831 3465 7832 3467 7832 3469 7835
      3473 7817 3471 7813 3472 7811 3471 7811
      3468 7816 3456 7825
TIME...MOT...LOC 0231Z 293DEG 16KT 3464 7825 

HAIL...<.75IN
WIND...60MPH
 
$$

77
780 
WWUS52 KRAH 250249
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
1049 PM EDT SUN JUN 24 2018

NCC163-250259-
/O.CAN.KRAH.SV.W.0092.000000T0000Z-180625T0300Z/
Sampson NC-
1049 PM EDT SUN JUN 24 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SAMPSON COUNTY IS
CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning has been cancelled.

LAT...LON 3458 7826 3461 7831 3462 7831 3463 7832
      3464 7831 3465 7832 3467 7832 3469 7835
      3473 7817 3471 7813 3472 7811 3471 7811
      3468 7816 3456 7825
TIME...MOT...LOC 0247Z 289DEG 20KT 3461 7813 

$$

77

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 7:35 PM EDT, 2 hours 35 minutes earlier.

Area forecast discussion, Jun 24, 7:35 PM EDT, 2 hours 35 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
735 PM EDT Sun Jun 24 2018

.SYNOPSIS...
A weak cold front will move south into northern NC tonight, then
stall over central NC Monday. The front will then drift south
Tuesday and Tuesday night.

&&

NEAR TERM /THROUGH TONIGHT/...
As of 735 PM Sunday...

The very large severe storms that produced tree and crop damage over
the Coastal Plain and SE Sandhills have organized and were currently
tracking ESE along the NC Coast. Widely scattered strong to isolated
pulse type storms continued to develop over central NC. It appears
a limited isolated severe threat (mainly a pulse type damaging wind
threat) will continue along the pre-frontal trough that stretched SW
to NE across the Piedmont, and the outflow tracking NW toward this
trough over the eastern Piedmont. These may enhance convergence and
lift through mid to late evening. We will maintain the 20-30 POP
this evening, then reduce to less than 20 overnight. Lows in the
70s.

&&

.SHORT TERM /MONDAY AND MONDAY NIGHT/...
As of 410 PM Sunday...

Potential for a convectively active day Monday-Monday night. Some
model guidance suggest a MCV crossing eastern KY/northeast TN Monday
morning, passing overhead late Monday afternoon through Monday
evening. The atmosphere Monday afternoon projected to be moderately
to strongly unstable with MLCAPE 3000-3500 J/kg across the southern
counties, in vicinity of the stalled sfc front. One element Monday
that we are lacking today is shear. The latest NAM suggest bulk
shear on the order of 35-40kts over the region late Monday-Monday
evening. If this materializes, should see convection organize into a
decent bow or a QLCS capable of producing significant wind damage.
In addition, any storm/cell that intersects the sfc boundary will
have the potential to develop low level rotation, supportive of
short lived weak tornadoes. Plan to highlight the wind threat in the
HWO while the tornado threat appears too minimal to mention at this
time.

The convective scenario has the potential to evolve into a heavy
rain event as storms may train eastward along the stalled boundary
across the south well into the night Monday night. Due to recent dry
conditions across sections of the southern Piedmont and Sandhills,
do not anticipate a flood watch though would not be surprised if a
few urban/small stream flood advisories issued.

Temperatures Monday afternoon should average about a category cooler
most locations in anticipation of more cloud coverage and expected
convection. Highs should vary from 85-90 across the north, and 90-95
degrees across the south.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
As of 344 PM Sunday...

Tuesday and Tuesday night: The forecast for this period still remain
quite uncertain, as much of it will depend on what happens with the
MCS tracking through the Midwest into the TN Valley today/tonight.
Though the models differ, there is an indication that the upper
level wave and embedded disturbances will swing through portions of
central NC Tuesday into Tuesday evening. How long, where, and how
intense the convection is when it does so are hard to get a handle
on and will depend greatly on the surface boundary as convection
will be focused along it. There is a potential things could still be
quite active Tuesday, especially across the south and east, thus
have increased rain and thunder chances during that time. Keep in
mind, should the boundary set up along the SC/NC border, much of
Central NC could remain convection free. Temperatures will also
depend on the convection and associated cloud cover and outflow, but
for now expect Tuesday to be the "coolest" day of the period, with
highs in the mid 80s and lows in the mid 60s to around 70 degrees.

Wednesday through Sunday: Another, deeper, low will progress
eastward out of the Northern High Plains and into the Great Lakes on
Tuesday night/Wednesday. The trough will swing through the area on
Wednesday, pushing the previous low offshore and bringing another
round of convection into central NC. The upper level ridge will then
once again build east and northward over the region over the weekend
as the piedmont trough once again sets up. Convection during this
period, aside from mentioned above, will primarily be diurnal in
nature. Temperatures are expected to increase once again for the end
of the week into the weekend, with highs returning to the mid 90s
and lows in the mid 70s. Though it's a bit far out in time, heat
indices on Friday could once again approach/exceed heat advisory
criteria for points between the Triangle and Fayetteville.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
As of 125 PM Sunday...

Generally VFR conditions outside of widely scattered storms this
evening, will become VFR after midnight.

A greater threat for scattered convection appears likely
Monday into Monday night as an upper disturbance dives sewd across
our region during prime heating. This system has the potential to
trigger scattered strong-severe storms with wind gusts 40-55kts
possible along with some hail. This convective threat appears
greatest in the 20Z Monday-04Z Tuesday time frame, with scattered,
weaker convection possible late Monday night into Tuesday morning,
especially in vicinity of KFAY.

Convection should be less numerous from mid week and beyond as an
area of high pressure strengthens just north of our region. The
presence of this system should inhibit afternoon convective
development, especially across the northern counties, with isolated-
scattered convection possible late in the day-early evening across
the far south-southeast. Otherwise VFR parameters anticipated for
much of the remainder of the week.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Badgett/mlm
NEAR TERM...Badgett
SHORT TERM...WSS
LONG TERM...KC
AVIATION...BSD/WSS
Hazardous weather outlook, Jun 24, 4:42 PM EDT, 5 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
442 PM EDT Sun Jun 24 2018

NCZ021>025-038>043-073>077-251000-
Forsyth-Guilford-Alamance-Orange-Durham-Davidson-Randolph-Chatham-
Wake-Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-
442 PM EDT Sun Jun 24 2018

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Scattered strong to severe thunderstorms are possible Monday
afternoon into Monday evening. The main severe weather hazardous will
be locally damaging straightline winds and marginally large hail.
The severe weather threat appears greatest between 4 PM and 11 PM.
In addition, clusters of showers and thunderstorms late Monday night
will produce locally heavy rainfall, potentially leading to flooding
of streets and poor drainage areas.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed Monday afternoon into Monday
evening.

NCZ007>011-026>028-251000-
Person-Granville-Vance-Warren-Halifax-Franklin-Nash-Edgecombe-
442 PM EDT Sun Jun 24 2018

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ078-083>086-088-089-251000-
Wayne-Anson-Richmond-Scotland-Hoke-Cumberland-Sampson-
442 PM EDT Sun Jun 24 2018

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Tonight.

Isolated strong to severe thunderstorms will be possible through 9
PM. The primary severe weather threat will be locally damaging
downburst winds.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Scattered strong to severe thunderstorms will be possible Monday
afternoon through Monday evening. the primary severe weather hazards
will be damaging straightline winds and marginally large hail. The
severe weather threat appears greatest between 4 PM and 11 PM. Later
Monday night, clusters of showers and thunderstorms will produce
locally heavy rainfall, potentially leading to flooding of streets
and poor drainage areas.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jun 24, 7:30 PM EDT, 2 hours 40 minutes before
Special Weather Statement
National Weather Service Raleigh NC
730 PM EDT SUN JUN 24 2018

NCZ073-074-250030-
Stanly NC-Montgomery NC-
730 PM EDT SUN JUN 24 2018

...A STRONG THUNDERSTORM WILL AFFECT MONTGOMERY AND NORTHEASTERN
STANLY COUNTIES UNTIL 830 PM EDT...

At 730 PM EDT, Doppler radar was tracking a strong thunderstorm near
Albemarle, moving east at 30 mph.

Wind gusts up to 40 mph will be possible with this storm.

Heavy rain and minor flooding will also be possible with this storm.

Locations impacted include...
Albemarle, Troy, Badin Lake, Biscoe, Plyler, Badin, Star, Richfield,
New London and Steeds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.

&&

LAT...LON 3550 8030 3548 7976 3539 7974 3521 7977
      3533 8033
TIME...MOT...LOC 2330Z 277DEG 24KT 3541 8023

77
Special weather statement, Jun 24, 8:26 PM EDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Raleigh NC
826 PM EDT SUN JUN 24 2018

NCZ040-250115-
Chatham NC-
826 PM EDT SUN JUN 24 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CHATHAM COUNTY
UNTIL 915 PM EDT...

At 826 PM EDT, Doppler radar was tracking a strong thunderstorm 9
miles north of Pittsboro, moving southeast at 15 mph.

Wind gusts up to 50 mph will be possible with this storm.

Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.

Locations impacted include...
Pittsboro, Jordan Lake State Rec Area, Crosswinds Boating Center,
Bynum, Seaforth Boat Dock, Crosswinds Campground, Fearrington and
Lake Jordan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

&&

LAT...LON 3586 7908 3587 7891 3563 7902 3578 7936
      3584 7933 3584 7924 3585 7924 3586 7925
      3588 7925
TIME...MOT...LOC 0026Z 300DEG 12KT 3584 7924

77
Special weather statement, Jun 24, 8:45 PM EDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Raleigh NC
845 PM EDT SUN JUN 24 2018

NCZ041-250130-
Wake NC-
845 PM EDT SUN JUN 24 2018

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL WAKE COUNTY UNTIL 930 PM
EDT...

At 845 PM EDT, Doppler radar was tracking a strong thunderstorm over
Rdu International, or near Cary, moving east at 20 mph.

Wind gusts up to 50 mph will be possible with this storm.

Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.

Locations impacted include...
Raleigh, Cary, Garner, Rdu International, Morrisville, Knightdale,
Rolesville, Research Triangle, William B Umstead State Park and
Carpenter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

&&

LAT...LON 3592 7835 3590 7834 3574 7840 3571 7847
      3567 7852 3581 7889 3587 7886 3587 7883
      3592 7881 3592 7876 3596 7872
TIME...MOT...LOC 0045Z 283DEG 18KT 3587 7876

77
Special weather statement, Jun 24, 8:47 PM EDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Raleigh NC
847 PM EDT SUN JUN 24 2018

NCZ028-043-250130-
Edgecombe NC-Wilson NC-
847 PM EDT SUN JUN 24 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL EDGECOMBE AND
SOUTHEASTERN WILSON COUNTIES UNTIL 930 PM EDT...

At 847 PM EDT, Doppler radar was tracking a strong thunderstorm near
Wilson, or 17 miles west of Farmville, moving east at 20 mph.

Wind gusts up to 50 mph will be possible with this storm.

Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.

Locations impacted include...
Wilson, Stantonsburg, Black Creek, Macclesfield, Saratoga and
Willbanks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

&&

LAT...LON 3557 7782 3559 7782 3559 7789 3561 7798
      3579 7793 3575 7753
TIME...MOT...LOC 0047Z 282DEG 18KT 3569 7787

77
Special weather statement, Jun 24, 8:52 PM EDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Raleigh NC
852 PM EDT SUN JUN 24 2018

NCZ088-089-250200-
Sampson NC-Cumberland NC-
852 PM EDT SUN JUN 24 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SAMPSON AND SOUTHERN
CUMBERLAND COUNTIES UNTIL 1000 PM EDT...

At 852 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from 11 miles south of Godwin to
7 miles north of Tobermory. Movement was east at 20 mph.

Wind gusts up to 50 mph will be possible with these storms.

Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with these storms.

Locations impacted include...
Fayetteville, Clinton, Harrells, Hope Mills, Roseboro, Stedman,
Garland, Salemburg, Turkey and Autryville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3469 7837 3475 7839 3485 7850 3485 7877
      3484 7888 3485 7892 3489 7893 3493 7899
      3501 7894 3512 7867 3511 7817 3508 7816
      3490 7815 3474 7820 3471 7813 3472 7811
      3471 7811 3468 7816 3464 7819
TIME...MOT...LOC 0052Z 279DEG 19KT 3506 7862 3491 7885

77
Local storm report, Jun 24, 9:52 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
952 PM EDT SUN JUN 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     TSTM WND DMG     5 WSW CARPENTER         35.79N 78.96W
06/24/2018                   CHATHAM            NC   911 CALL CENTER

            TREE DOWN ACROSS AND BLOCKING PART OF HWY
            71.

&&

NP

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 8:26 PM EDTSpecial Weather StatementRAHChatham49 min
Jun 24, 8:45 PM EDTSpecial Weather StatementRAHWake45 min
Jun 24, 8:47 PM EDTSpecial Weather StatementRAHWilson43 min
Jun 24, 8:52 PM EDTSpecial Weather StatementRAHCumberland, Sampson68 min
Jun 24, 8:55 PM EDTSevere Thunderstorm WarningRAHChatham, Wake27 min
Jun 25, 3:26 PM EDTSpecial Weather StatementRAHCumberland, Hoke64 min
Jun 25, 3:28 PM EDTSevere Thunderstorm WarningRAHCumberland, Hoke30 min
Jun 25, 4:22 PM EDTSpecial Weather StatementRAHCumberland38 min
Jun 25, 4:23 PM EDTSevere Thunderstorm WarningRAHCumberland, Sampson52 min
Jun 25, 4:32 PM EDTSpecial Weather StatementRAHHoke28 min
Jun 25, 4:44 PM EDTAreal Flood AdvisoryRAHCumberland92 min
Jun 25, 5:06 PM EDTSpecial Weather StatementRAHHoke, Scotland24 min
Jun 25, 5:11 PM EDTSevere Thunderstorm WarningRAHCumberland, Hoke49 min
Jun 25, 5:17 PM EDTSevere Thunderstorm WarningRAHHoke, Scotland43 min
Jun 25, 5:45 PM EDTSpecial Weather StatementRAHDavidson, Forsyth, Guilford, Randolph90 min
Jun 25, 6:27 PM EDTSevere Thunderstorm WarningRAHDavidson, Forsyth78 min
Jun 25, 7:03 PM EDTSpecial Weather StatementRAHAnson, Montgomery, Richmond, Stanly72 min
Jun 25, 7:17 PM EDTSevere Thunderstorm WarningRAHGuilford, Montgomery, Randolph, Stanly73 min
Jun 25, 7:21 PM EDTSpecial Weather StatementRAHScotland24 min
Jun 25, 7:41 PM EDTSevere Thunderstorm WarningRAHAnson, Montgomery, Richmond, Stanly79 min
Jun 25, 7:48 PM EDTSpecial Weather StatementRAHScotland27 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.